Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 25–33 (Mi zvmmf3702)  

This article is cited in 9 scientific papers (total in 9 papers)

A method of solving the inverse scattering problem for the wave equation

A. V. Baev

Moscow

Full text: PDF file (890 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 15–21

Bibliographic databases:

UDC: 517.958
MSC: Primary 35R30; Secondary 78A45
Received: 11.11.1986

Citation: A. V. Baev, “A method of solving the inverse scattering problem for the wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 25–33; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 15–21

Citation in format AMSBIB
\Bibitem{Bae88}
\by A.~V.~Baev
\paper A method of solving the inverse scattering problem for the wave equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 25--33
\mathnet{http://mi.mathnet.ru/zvmmf3702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933743}
\zmath{https://zbmath.org/?q=an:0669.35110}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 15--21
\crossref{https://doi.org/10.1016/0041-5553(88)90211-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3702
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Baev, “Mathematical simulation of acoustic wave refraction near a caustic”, Comput. Math. Math. Phys., 53:7 (2013), 947–961  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. V. Baev, “Mathematical modelling of waves in layered media nearby a caustic”, Math. Models Comput. Simul., 6:4 (2014), 364–377  mathnet  crossref  mathscinet
    3. A. V. Baev, “On Local Solvability of Inverse Scattering Problems for the Klein–Gordon Equation and the Dirac System”, Math. Notes, 96:2 (2014), 286–289  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. V. Baev, “On $t$-local solvability of inverse scattering problems in two-dimensional layered media”, Comput. Math. Math. Phys., 55:6 (2015), 1033–1050  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. A. V. Baev, “On construction of images of layered media in inverse scattering problems for the wave equation of acoustics”, Math. Models Comput. Simul., 8:6 (2016), 689–702  mathnet  crossref  elib
    6. A. V. Baev, “Solution of an inverse scattering problem for the acoustic wave equation in three-dimensional media”, Comput. Math. Math. Phys., 56:12 (2016), 2043–2055  mathnet  crossref  crossref  isi  elib
    7. A. V. Baev, “O reshenii obratnoi nestatsionarnoi zadachi rasseyaniya v dvumernoi sloisto-odnorodnoi srede c pomoschyu $\tau-p$ preobrazovaniya Radona”, Matem. modelirovanie, 30:3 (2018), 101–117  mathnet  elib
    8. Baev V A., “Solution of the Inverse Seismic Problem in a Layered Elastic Medium By Means of the Tau-P Radon Transform”, J. Inverse Ill-Posed Probl., 26:5 (2018), 607–622  crossref  mathscinet  zmath  isi  scopus
    9. A. V. Baev, “Radon transform for solving an inverse scattering problem in a planar layered acoustic medium”, Comput. Math. Math. Phys., 58:4 (2018), 537–547  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021